# SDR KC82002F00002

- Difficulty date: June 19, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE AFTER CREW SELECTED THE GEAR DOWN.  THE GEAR HAD 3 GREEN DOWN AND LOCKED INDICATIONS AND 2 RED UNSAFE INDICATIONS.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND HYDRAULIC LINE CRACKED UNDERNEATH ATTACHING ADEL CLAMP.  HYDRAULIC LINE WAS REPLACED, HYDRAULICS WERE SERVICED, LANDING GEAR WAS CYCLED, AND EMERGENCY AIR WAS SERVICED USING PROCEDURES IN THE MFG MM.
